# SDR REXA2015022000237

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,254 hours, 11,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-308 LT FUSELAGE EXTERNAL EMER LIGHT LENS CRACKED.  R & R LT FUSELAGE EXTERNAL EMER LIGHT LENS IAW CMM 33-52-07 PG 3 STEP 3 1 & PG 4 7 B.
